# SDR J6BA2024061000226

- Difficulty date: February 26, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 41,816 hours, 38,078 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Cut
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL310 WE COULD SMELL A MODERATELY STRONG EXHAUST SMELL SIMILAR TO OIL OR GAS BURNING. THIS WAS STRONGEST IN THE FLIGHT DECK BUT ALSO NOTICEABLE IN THE CABIN. THE SMELL DISSIPATED DURING DESCENT AND HAD NOT BEEN PRESENT IN THE CLIMB OUT. (FLIGHT 4910 FILED CLOSED)  PLEASE REFERENCE AML 1140 FOR LT PACK CHANGE. FOUND APU FUEL LINE FROM SOV TO NOZZLES WITH DEEP CUTS IN IT CAUSED BY APU INLET CLIP RUBBING INTO IT. THIS CAUSED THE FUEL TO ATOMIZE AND SPRAY INTO APU INTAKE. REMOVED AND REPLACED APU FUEL LINE AND REPOSITIONED CLIP INTO PLACE IAW AMM 49-14-01. APU FUEL LINE LEAK CHECKS GOOD. REMOVED AND REPLACED WATER SEPERATOR COALESCER BAGS ON LT AND RT PACKS IAW AMM 21-51-13. RAN PACKS OFF APU AND ENGINE BLEEDS FOR 1.5 HOURS TO CLEAR FUMES FROM ECS SYSTEM. ECS SYSTEM NOW NOT PUTTING FUMES IN COCKPIT OR CABIN.
